# SDR RAIA00705042

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 6,552 hours, 6,334 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 33293347
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 8020 - STL - BAG SMOKE EICAS.  MAINTENANCE REMOVED AND REPLACED BOTH DETECTORS, OPS CHECK GOOD.
